# SDR R61A201310281069

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,855 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: PE211143C8
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  LT PYLON 419DT HAS SEVERAL SCREWS ALONG TOP OF PANEL THAT ARE CORRODED.  MX R & R CORRODED SCREWS ON LT PYLON PANEL 419DT IAW AMM 54-50-21.
